# SDR ASMF2016072600001

- Difficulty date: May 8, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 41,170 hours, 21,090 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYDRAULIC LEAK IN THE SPOILER ACTUATOR NUMBER 12. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING HYDRAULIC LEAK AT SPOILER ACTUATOR RESTRICTOR PACKING NUMBER 12; SO THE SPOILER ACTUATOR RESTRICTOR PACKING CONNECTOR NUMBER 12 WAS TIGHTENED IAW AMM 27-62-94-400-801, TESTED CORRECT. AT MEX, DURING OVERNIGHT CHECK, AS PRECAUTIONARY ACTION, THE EXTENDED AND RETRACTED PRESSURE LINE PACKING’S OF THE SPOILER ACTUATOR NUMBER 12 WERE REPLACED IAW AMM 27-62-94, TESTED CORRECT.
